# SDR SIMA973013

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53671318B1001
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED THE SERVICE DOOR SILL PLATE AND SERVICE DOOR DRAIN CHANNEL CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SILL PLATE AND DRAIN CHANNEL IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
